# SDR 9810833228

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: SC47003
- Condition: Leaking
- Location: Yaw Damper
- Part time: 22,210 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED HYD G RSVR LO LVL MESSAGE.  CREW SHUT OFF GREEN HYDRAULIC PUMP, PTU, GRAVITY EXTEND LANDING GEAR, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING LEFT YAW DAMPER ACTUATOR.
